# SDR 96FDEA01272

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 18868
- System (JASC): 2810 · Fuel Storage
- Part: Ctr Wing Tank
- Part number: 65185373
- Condition: Corroded
- Location: Bs 866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0701 )   CORROSION CENTER WING TANK, STA 866 SPAR AND LOWER CHORD CORRODED FROM LBL 20 TO RBL 50.  CORRECTIVE ACTION:  REMOVED CORROSION FROM LOWER CHORD  AND  INSTALLED REPAIR PER EA 7-5710-28806.
